Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

On the Burnside problem on periodic groups


Author: Sergei V. Ivanov
Journal: Bull. Amer. Math. Soc. 27 (1992), 257-260
MSC (2000): Primary 20F50; Secondary 20E05, 20F05
MathSciNet review: 1149874
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is proved that the free m-generated Burnside groups $ \mathbb{B}(m,n)$ of exponent n are infinite provided that $ m > 1$, $ n \geq {2^{48}}$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2000): 20F50, 20E05, 20F05

Retrieve articles in all journals with MSC (2000): 20F50, 20E05, 20F05


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1992-00305-1
PII: S 0273-0979(1992)00305-1
Article copyright: © Copyright 1992 American Mathematical Society